# SDR GTIA040373

- Difficulty date: March 14, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT OUTBOARD SEAT TRACK STATION 636-836 CORRODED AND GOUGED.  REMOVED LEFT OUTBOARD SEAT TRACK STATION 636-836.  FABRICATED SEAT TRACK, INSTALLED SEAT TRACK AND SPLICES.  (M)
